CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
jujuberry Views: 53,017
Published: 13 years ago
 
This is a reply to # 70,113

Re: Mirena IUD Side Effects


Hi,
I see you posted this message in 2004 so you probably won't get my reply but I just wanted to write to say how much I sympathise with you.

I had the Mirena put in September just gone (2006). Initially I didn't have any problems apart from constant hunger and weight gain. My GP had told me it would alleviate my PMS and terrible mood swings.
However the past week I have been in tears and suffering terrible rages and feeling depressed for no good reason as I am in a happy relationship. I felt it has been slowly turning me into a monster and I finally "lost it" yesterday and phoned my doctors reception to demand they see me that day to remove it. I was in tears and really scared about the state of my mind.
They saw me straight away but my GP wasn't convinced it was the Mirena and said all the symptoms were to do with depression. I explained I had never suffered so badly and had no libido whatsoever which was new to me.
She has agreed to remove it next Monday.

I just wanted to know what has happened to you since you had your removed. Did your symptoms clear up ? Did you feel immediately better and have you discovered a contraceptive with few side effects that don't affect your mood?

I would be really grateful if you could give me any update on your progress

Regards, Julia
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.938 sec, (1)